# SDR U2RA201609160001

- Difficulty date: September 16, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 71,797 hours, 21,841 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT EMERGENCY EXTERIOR LIGHT LAMP NOT ILLUMINATED.  R & R LIGHT BULB AND PERFORMED OPS CHECK IAW AMM 33-51-07.
